# SDR AALA20110613DFW03

- Difficulty date: June 13, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 58,556 hours, 29,922 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED MULTI BIRD STRIKES TO RADOME, WINGS AND POSSIBLE ENGINE INGESTION.  NO VIBRATIONS OR ENGINE INDICATIONS.  EMERGENCY DECLARED FLIGHT RETURNED DFE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SEVRICE.  REPLACED RADOME.  SYSTEM GROUND CHECK NORMAL OPERATION.
